Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 78, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 31, 2022, 12:16 AM CDT for Baldwin County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 59 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2022, 12:16 AM CDT (05:16 UTC)
- Expired
- Mar 31, 2022, 1:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Baldwin County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 91 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:25 AM CDT | TORNADO | 2 E Gonzalez, FL | A BRIEF, WEAK EF0 TORNADO WITH WINDS UPWARDS OF 80MPH BEGAN IN THE GONZALEZ AREA SHORTLY AFTER MIDNIGHT ON 3/31/22 IMPACTING A RESIDENTIAL AREA FROM CHEMSTRAND ROAD EAST NORTHEAST THROUGH CATERPILLAR LANE AND CRYSTAL DRIVE. THIS TORNADO RESULTED IN MINOR DAMAG |
| Mar 31, 12:25 AM CDT | TORNADO | 2 E Gonzalez, FL | REPORT OF LARGE LIMBS DOWN DOING DAMAGE TO FOUR ROOF-TOP SOLAR PANELS. ONE YEAR OLD WOODEN FENCE DOWNED ON PROPERTY. RESIDENT REPORTED LOTS OF WIND BLOWN DEBRIS PLANTED INTO THE SIDE OF HIS HOUSE. NEXT DOOR NEIGHBOR HAD AN UPROOTED TREE ON THEIR PROPERTY. |
| Mar 31, 12:30 AM CDT | HAIL 1.75 | Pace, FL | PHOTOS RELAYED VIA SOCIAL MEDIA OF A NEARLY GOLF BALL SIZE HAIL STONE. |
| Mar 31, 12:32 AM CDT | MARINE TSTM WIND 40 | Pensacola Nas, FL | PENSACOLA NAVAL AIR STATION KNPA RECORDED A THUNDERSTORM WIND GUST OF 40 MPH. |
| Mar 31, 12:32 AM CDT | TORNADO | 3 Nnw Pace, FL | A SHORT DURATION EF1 TORNADO WITH WINDS UPWARDS OF 94MPH IMPACTED THE PACE AREA ON 3/31/22. THIS TORNADO BEGAN ON DOVE DRIVE IMPACTING MULTIPLE RESIDENTIAL STRUCTURES RESULTING IN NOTABLE LOSS OF ROOFING MATERIAL ALONG WITH MANY SNAPPED/UPROOTED SOFTWOOD AND H |
| Mar 31, 12:39 AM CDT | HAIL 1 | Pace, FL | NUMEROUS REPORTS OF HAIL IN THE PACE COMMUNITY. PHOTOS AND VIDEOS RELAYED VIA SOCIAL MEDIA. |
| Mar 31, 12:40 AM CDT | TSTM WND GST 58 | Pensacola International, FL | PENSACOLA ASOS MEASURED A WIND GUST OF 50 KNOTS. |
| Mar 31, 12:42 AM CDT | TSTM WND DMG | 4 Sw Bagdad, FL | STRUCTURAL DEBRIS REPORTED ALONG AVALON BLVD NEAR THE OLD MOORES GOLF COURSE. TIME ESTIMATED. |
| Mar 31, 12:42 AM CDT | TSTM WND DMG | 5 Se Pace, FL | STRUCTURAL DAMAGE REPORTED IN THE AVALON AREA OF MILTON. TREES/POWER LINES DOWN IN ROADS AND YARDS. TREES FELL ON A HOUSE AND A DETACHED GARAGE WAS FLATTENED. |
| Mar 31, 1:14 AM CDT | TSTM WND DMG | 5 W Galliver, FL | PICTURE OF LARGE OAK TREES DOWNED AT BLACKWATER FISH HATCHERY. TIME ESTIMATED BY RADAR. REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:39 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted.
680
WUUS54 KMOB 310516
SVRMOB
ALC003-FLC033-091-113-310615-
/O.NEW.KMOB.SV.W.0078.220331T0516Z-220331T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1216 AM CDT Thu Mar 31 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Baldwin County in southwestern Alabama...
Okaloosa County in northwestern Florida...
Santa Rosa County in northwestern Florida...
Escambia County in northwestern Florida...
* Until 115 AM CDT.
* At 1215 AM CDT, severe thunderstorms were located along a line
extending from Century to 3 miles west of Ensley to 12 miles
southeast of Fort Morgan, moving northeast at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Crestview, Gonzalez, Gulf Shores, Foley, Pace, Milton, Gulf Breeze,
Orange Beach, Goulding, Century, Bagdad, Lillian, Myrtle Grove and
Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM CDT for south central
and southwestern Alabama...and northwestern Florida.
&&
LAT...LON 3022 8790 3049 8781 3059 8765 3100 8750
3099 8643 3074 8643 3036 8689 3023 8725
TIME...MOT...LOC 0515Z 235DEG 60KT 3098 8723 3050 8733 3007 8794
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$2 follow-up statements
334
WWUS54 KMOB 310520
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1220 AM CDT Thu Mar 31 2022
ALC003-FLC033-091-113-310615-
/O.CON.KMOB.SV.W.0078.000000T0000Z-220331T0615Z/
Baldwin AL-Okaloosa FL-Santa Rosa FL-Escambia FL-
1220 AM CDT Thu Mar 31 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN BALDWIN...OKALOOSA...SANTA ROSA AND ESCAMBIA
COUNTIES...
At 1219 AM CDT, a severe thunderstorm was located over
Beulah and Gonzalez, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Crestview, Gonzalez, Gulf Shores, Foley, Pace, Milton, Gulf Breeze,
Orange Beach, Goulding, Century, Bagdad, Lillian, Myrtle Grove and
Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for south central
and southwestern Alabama...and northwestern Florida.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3022 8790 3049 8781 3059 8765 3100 8750
3099 8643 3074 8643 3036 8689 3023 8725
TIME...MOT...LOC 0519Z 236DEG 54KT 3057 8734
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$522
WWUS54 KMOB 310603
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
103 AM CDT Thu Mar 31 2022
ALC003-310613-
/O.CAN.KMOB.SV.W.0078.000000T0000Z-220331T0615Z/
Baldwin AL-
103 AM CDT Thu Mar 31 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for south central
Alabama...and northwestern Florida.
LAT...LON 3067 8711 3100 8705 3099 8643 3074 8643
3036 8689 3023 8725 3023 8757
TIME...MOT...LOC 0603Z 272DEG 33KT 3099 8693 3067 8685 3022 8736
$$
FLC033-091-113-310615-
/O.CON.KMOB.SV.W.0078.000000T0000Z-220331T0615Z/
Okaloosa FL-Santa Rosa FL-Escambia FL-
103 AM CDT Thu Mar 31 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR OKALOOSA...SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES...
At 103 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Riverview to 8 miles east of
Roeville to 11 miles southeast of Perdido Beach, moving east at 40
mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington, Crestview,
Pace, Milton, Gulf Breeze, Goulding, Bagdad, Myrtle Grove, Baker,
Oriole Beach, Navarre, Laurel Hill, Pensacola Beach, Point Baker, Pea
Ridge and Roeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for south central
Alabama...and northwestern Florida.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3067 8711 3100 8705 3099 8643 3074 8643
3036 8689 3023 8725 3023 8757
TIME...MOT...LOC 0603Z 272DEG 33KT 3099 8693 3067 8685 3022 8736
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 10:32 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 30, 10:32 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1032 PM CDT Wed Mar 30 2022
...SEVERE WEATHER OUTBREAK ONGOING TONIGHT...
.NEAR TERM /Now Through Friday/...A severe weather outbreak
will continue across the central Gulf coast through tonight as a
line of severe storms with embedded tornadoes continues to move
eastward. Conditions remain favorable for strong tornadoes along
with wind gusts of 70 to 80 mph along and ahead of the line. The
severe threat ends once the line passes and the winds turn
northwest as the cold front passes. In addition to the severe
threat, non-convective strong wind gusts will continue. At the
coast, a High Surf Advisory will continue through Thursday
evening. A High Risk of Rip Currents continues through Friday
night. A Coastal Flood Warning remains in effect for the area
around Mobile Bay for moderate coastal flooding to 2 to 3.5 feet
above normally dry ground and a Coastal Flood Advisory for the
remainder of the coast through 6 AM Thursday.
The line of storms exits east of the area by around 5 AM with a
few lingering showers possible southeast of I-65 during the early
mid-morning hours. Skies will clear rapidly from west to east
during the afternoon hours on Thursday. Dry conditions with
building high pressure continue through Friday.
Highs on Thursday will be in the low to mid 70s in most areas with
upper 70s possible in far eastern areas. Lows Thursday night
range from the low to mid 40s northwest of I-65 to upper 40s and
low 50s southeast of I-65. Highs on Friday will be in the low to
mid 70s./13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until midnight CDT tonight for ALZ053>060.
Coastal Flood Warning until 6 AM CDT Thursday for ALZ263>265.
High Wind Warning until midnight CDT tonight for ALZ051-052-
261>266.
High Rip Current Risk through late Friday night for ALZ265-266.
Coastal Flood Advisory until 6 AM CDT Thursday for ALZ266.
High Surf Warning until 6 PM CDT Thursday for ALZ265-266.
FL...Wind Advisory until midnight CDT tonight for FLZ203>206.
High Wind Warning until midnight CDT tonight for FLZ201-202.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
Coastal Flood Advisory until 6 AM CDT Thursday for FLZ202-204-
206.
High Surf Warning until 6 PM CDT Thursday for FLZ202-204-206.
MS...Wind Advisory until midnight CDT tonight for MSZ067-075-076-078-
079.
GM...Small Craft Advisory from 7 AM to 1 PM CDT Thursday for GMZ650-
655-670-675.
Gale Warning until 7 AM CDT Thursday for GMZ630>636-650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Mar 30, 9:18 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
918 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TORNADO MCLAIN 31.11N 88.83W
03/30/2022 GREENE MS AMATEUR RADIO
NUMEROUS POWER LINES AND TREES DOWN IN THE
MCLAIN COMMUNITY. REPORTS OF TREES AND
DEBRIS OVER OLD HIGHWAY 24. TDS OBSERVED ON
RADAR. TIME ESTIMATED.
&&Local storm report, Mar 30, 9:40 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
940 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 1 S GILBERTOWN 31.87N 88.32W
03/30/2022 CHOCTAW AL STORM CHASER
REPORTS OF TREE DAMAGE A FEW MILES SOUTH OF
GILBERTOWN, AL.
&&Local storm report, Mar 30, 11:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND DMG 1 WNW HOLLINGERS ISLAND 30.55N 88.12W
03/30/2022 MOBILE AL STORM CHASER
REPORTS RELAYED VIA SOCIAL MEDIA OF
TREES/POWER LINES DOWN NEAR HAMILTON BLVD
AND RANGELINE RD IN THEODORE, AL.
&&Local storm report, Mar 30, 11:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1149 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND DMG 2 ESE BIG CREEK LAKE 30.76N 88.31W
03/30/2022 MOBILE AL PUBLIC
REPORTS OF TREES DOWN AND DAMAGED STRUCTURES
NEAR WULFF ROAD SOUTH AND HOWELLS FERRY
ROAD.
&&Local storm report, Mar 31, 12:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1208 AM CDT THU MAR 31 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM COASTAL FLOOD 2 E PINTO ISLAND 30.68N 87.99W
03/30/2022 BALDWIN AL DEPT OF HIGHWAYS
U.S. 90 CAUSEWAY IS CLOSED IN BOTH
DIRECTIONS DUE TO COASTAL FLOODING.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:52 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 53 min |
| Mar 30, 8:34 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 26 min |
| Mar 30, 8:39 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 51 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 63 min |
| Mar 30, 8:48 PM CDT | Tornado Warning | MOB | Washington | 42 min |
| Mar 30, 8:59 PM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 31 min |
| Mar 30, 9:25 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 65 min |
| Mar 30, 9:26 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 22 min |
| Mar 30, 9:37 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 38 min |
| Mar 30, 9:46 PM CDT | Special Marine Warning | MOB | 119 min | |
| Mar 30, 9:48 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 57 min |
| Mar 30, 9:53 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile, Washington | 52 min |
| Mar 30, 10:03 PM CDT | Tornado Warning | MOB | Clarke, Washington | 15 min |
| Mar 30, 10:17 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 43 min |
| Mar 30, 10:24 PM CDT | Tornado Warning | MOB | Mobile | 51 min |
| Mar 30, 10:31 PM CDT | Tornado Warning | MOB | Mobile | 23 min |
| Mar 30, 10:36 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe, Washington and 1 more | 54 min |
| Mar 30, 10:36 PM CDT | Tornado Warning | MOB | Mobile | 39 min |
| Mar 30, 10:40 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 50 min |
| Mar 30, 10:46 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 44 min |
| Mar 30, 10:49 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile | 56 min |
| Mar 30, 11:04 PM CDT | Tornado Warning | MOB | Baldwin, Mobile | 20 min |
| Mar 30, 11:12 PM CDT | Tornado Warning | MOB | Baldwin | 48 min |
| Mar 30, 11:18 PM CDT | Tornado Warning | MOB | Butler, Monroe, Wilcox | 28 min |
| Mar 30, 11:23 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 67 min |
| Mar 30, 11:26 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Conecuh, Crenshaw, Escambia, Monroe and 1 more | 64 min |
| Mar 30, 11:32 PM CDT | Special Marine Warning | MOB | 118 min | |
| Mar 30, 11:46 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 44 min |
| Mar 30, 11:53 PM CDT | Tornado Warning | MOB | Baldwin | 37 min |
| Mar 31, 12:23 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 67 min |
| Mar 31, 12:52 AM CDT | Special Marine Warning | MOB | 38 min | |
| Mar 31, 1:19 AM CDT | Special Marine Warning | MOB | 116 min | |
| Mar 31, 1:29 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 61 min |
| Mar 31, 1:43 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Mar 31, 3:11 AM CDT | Special Marine Warning | MOB | 49 min | |
| Mar 31, 3:12 AM CDT | Special Marine Warning | MOB | 48 min | |
| Mar 31, 3:35 AM CDT | Special Marine Warning | MOB | 40 min | |
| Mar 31, 3:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 31, 4:00 AM CDT | Special Marine Warning | MOB | 30 min | |
| Mar 31, 12:24 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 51 min |
| Mar 31, 12:41 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 49 min |
| Mar 31, 1:04 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 41 min |
| Mar 31, 1:15 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 60 min |
| Mar 31, 2:13 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 47 min |
| Mar 31, 3:00 AM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Mar 31, 4:08 AM CDT | Special Weather Statement | MOB | Santa Rosa | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.